How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

I've recently had a kidney infection 5 weeks ago I was

Customer Question

Hello, I've recently had a kidney infection 5 weeks ago I was in hospital for over a week on a cannula. I was then given 2 weeks of strong anti biotics then the infection seemed to have gone. Then just over week ago I started with diarrea, stomach cramps and mucus coming from there. Then yesterday I have started with pain again in my right kidney.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. SH replied 1 year ago.
Thank you for your question.The diarrhea that you had was most likely related to the antibiotic.Antibiotics can at times cause some damage to the normal beneficial bacteria in the gut and therefore cause diarrhea.You will require a test on your stool, if your diarrhea is not settled, and a course of an antibiotic.Pain in the right kidney could be due to dehydration because of diarrhea i.e. you could have developed a small stone in the right kidney due to the dehydration that you experienced from your diarrhea.I would recommend that you be seen and be evaluated further.An ultrasound scan of your kidney will likely be required to rule out a stone and a stool test along with a course of an antibiotic will also likely be required if you are still having diarrhea.Hello there,I am Dr. Syed from Dr. Parker's medical team and will be helping you out with your concerns today.I am sorry to hear about your problem.Can you please upload a picture of your problem on www.tinypic.com and send me the URL which will appear on the left-hand-side so that I can help you out in a better way.Kindest regards